# SDR CALA2017052601600

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 52,737 hours, 22,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4419
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION EMERGENCY LIGHTS FAILED TEST.   REPLACED THE POWER SUPPLY IAW AMM 33-51-38-000-001-A, 33-51-38-400-0 01-A, AND 333-51-38-200-902-A.  OPS CHECKED GOOD.
